Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A model for the homotopy theory of homotopy theory

Author: Charles Rezk
Journal: Trans. Amer. Math. Soc. 353 (2001), 973-1007
MSC (2000): Primary 55U35; Secondary 18G30
Published electronically: June 20, 2000
MathSciNet review: 1804411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We describe a category, the objects of which may be viewed as models for homotopy theories. We show that for such models, ``functors between two homotopy theories form a homotopy theory'', or more precisely that the category of such models has a well-behaved internal hom-object.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55U35, 18G30

Retrieve articles in all journals with MSC (2000): 55U35, 18G30

Additional Information

Charles Rezk
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208

Keywords: Homotopy theory, simplicial spaces, localization, closed model categories
Received by editor(s): November 4, 1998
Published electronically: June 20, 2000
Article copyright: © Copyright 2000 American Mathematical Society